Case Reports in Hematology · 2012 · 28 citations · 13 references
MedicineHematologyPharmacotherapyGastroenterologyGastrointestinal OncologyHematologic OncologyAcute Gastrointestinal HemorrhageBleeding DisordersClinical HematologyHematologic DisordersHematologic MalignanciesAdverse Event DetectionChronic Myeloid Leukemia TherapyMyeloid Neoplasms
Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy. Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.
13
Pericyte Loss and Microaneurysm Formation in PDGF-B-Deficient Mice
Per Lindahl, Bengt R. Johansson, Per Levéen et al. · Science · 1997 · 2.2K citations · Full text
Dasatinib in Imatinib-Resistant Philadelphia Chromosome–Positive Leukemias
Moshe Talpaz, Neil P. Shah, Hagop M. Kantarjian et al. · New England Journal of Medicine · 2006 · 1.8K citations · Full text
Medicine, Hematology, Pharmacology +15
Louis J. Lombardo, Francis Y. Lee, Ping Chen et al. · Journal of Medicinal Chemistry · 2004 · 1.3K citations · Full text
Medicine, Oncology, Pharmacology +13
Clonal expansion of T/NK-cells during tyrosine kinase inhibitor dasatinib therapy
Satu Mustjoki, Marja Ekblom, T. Petteri Arstila et al. · Leukemia · 2009 · 320 citations
Life Sciences, Immunology, Oncology +14
Tyrosine kinase inhibitor–induced platelet dysfunction in patients with chronic myeloid leukemia
Alfonso Quintás‐Cardama, Xin Han, Hagop M. Kantarjian et al. · Blood · 2009 · 204 citations · Full text
Medicine, Hematology, Pharmacology +16